Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




179 Publications

2012 | Journal Article | IST-REx-ID: 6588 | OA
Pausinger, F. (2012). Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry, 8(1), 63–78.
View | Download Published Version (ext.) | WoS
 
2012 | Journal Article | IST-REx-ID: 3256 | OA
Edelsbrunner, H., & Kerber, M. (2012). Dual complexes of cubical subdivisions of ℝn. Discrete & Computational Geometry, 47(2), 393–414. https://doi.org/10.1007/s00454-011-9382-4
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3265
Ion, A., Carreira, J., & Sminchisescu, C. (2012). Image segmentation by figure-ground composition into maximal cliques. Presented at the ICCV: International Conference on Computer Vision, Barcelona, Spain: IEEE. https://doi.org/10.1109/ICCV.2011.6126486
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3310 | OA
Bendich, P., Cabello, S., & Edelsbrunner, H. (2012). A point calculus for interlevel set homology. Pattern Recognition Letters, 33(11), 1436–1444. https://doi.org/10.1016/j.patrec.2011.10.007
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331 | OA
Kerber, M., & Sagraloff, M. (2012). A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation, 47(3), 239–258. https://doi.org/10.1016/j.jsc.2011.11.001
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: APA

Export / Embed